# SDR R61A201808290913

- Difficulty date: August 29, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N427YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000402
- Aircraft time: 11,603 hours, 7,876 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seal Rest
- Part number: 17066803401
- Condition: Corroded
- Location: Frames 24-26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK, THE FWD CARGO FWD SEAL REST DOME NUT RIVETS HAVE CORROSION.  REMOVED AND REPLACED THE FWD CARGO FWD SEAL REST IAW SRM 51-40-08.
